# SDR VNAA0707018

- Difficulty date: July 28, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 8,348 hours, 8,558 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FLAPS FAIL AT 20 DEGREES BOTH SIDES ON TAKEOFF.  CREW FOLLOWED THE QRH, DIVERTED TO ILM  AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL TESTS OF THE FLAPS IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 27-54-00-710-801.  NO DEFECTS NOTED AND MESSAGE CLEARED.  AIRCRAFT WAS RELEASED FOR SERVICE.
